# SDR YENA2022031100136

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 75,937 hours, 27,773 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 3967
- Condition: Failed
- Location: 5ga2
- Part time: 69,738 hours, 25,094 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#834 BOS-BOS. 'LGCIU 1+2 FAULT INFLIGHT - PERFORMED MANUAL GEAR EXTINSION; REMOVED AND REPLACED #1 LGCIU AS REQUIRED PER AMM 32-31-71 NO FURTHER DEFECTS NOTED AT THIS TIME BITE CHECK OK REF LP 3397526 FOR LGCIU CORRECTIVE ACTION'.
